Research Repository

On some new inequalities for differentiable coordinated convex functions

Latif, MA and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2012) On some new inequalities for differentiable coordinated convex functions. Journal of Inequalities and Applications, 2012 (1). pp. 1-13. ISSN 1025-5834

[img] Text
art%3A10.1186%2F1029-242X-2012-28.pdf - Accepted Version
Restricted to Repository staff only

Download (217kB)
Item Type: Article
Uncontrolled Keywords: ResPubID25598, convex function, co-ordinated convex function, Hermite-Hadamard’s inequality, Jensen’s integral inequality
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 02 May 2014 06:32
Last Modified: 05 Aug 2019 07:31
URI: http://vuir.vu.edu.au/id/eprint/23359
DOI: https://doi.org/10.1186/1029-242X-2012-28
ePrint Statistics: View download statistics for this item
Citations in Scopus: 21 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar